# SDR HNAA2017052600186

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 68,201 hours, 76,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 FLOOR EMERGENCY LIGHTS WILL NOT STAY ON WHEN EMERGENCY LIGHTS TURNED ON.  RACKED THE BATTERY AT 1DF.  OPS CHECKED GOOD.
